# SDR ASOA2016020814519

- Difficulty date: February 8, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LT WHEEL WELL, LT BATTERY RIB CRACKED AT WS 53.60.  REPAIRED BATTERU RIB ASSY IAW REO 601R-57-51-046, REV B.  RECEIVED AND COMPLIED WITH ECTC REO 601R-57-51-046.
